MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 46MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 46MM HUMERAL CONST LINER +0
Model Number 320-46-10
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Patient was working out and stretching when he felt something happen in his shoulder.When doctor went and completed the surgery, he noticed that the humeral liner had become disassociated from the humeral adapter tray.
 
Additional Manufacturer Narrative
(b2) outcomes attributed to adverse event: added check for hospitalization - initial or prolonged.(d4) expiration date: 29-mar-2021.(e3) occupation: physician.(e4) initial reporter also sent report to fda?: no.(g5) pma/510(k)number: k063569.(h3) the revision reported was likely the result of incomplete seating of the humeral liner in the humeral adapter tray, which may have been the result of retained biological matter on the locking button feature of the humeral liner, combined with bone impingement due to the patient¿s above average physical activity level, which led to disassociation of the humeral liner from the humeral adapter tray.(h4) device manufacture date: 05-apr-2016.(h6) evaluation codes: 1924, 2923.The following sections have corrected information: (b5) an 82 y/o, 5ft 11in, 192-pound male patient underwent implantation of an equinoxe on (b)(6) 2018.The patient is reported to be very active and works out in the gym regular; however, no heavy weight lifting.In (b)(6) 2019 the patient was working out and stretching when he felt ¿something happen in his shoulder¿.Two days later he saw the doctor and an x-ray revealed disassociation of the humeral liner.On (b)(6), the patient underwent revision surgery to replace the humeral adapter tray and liner to allow the patient to return to his activities of daily living.(section f) please disregard f6 and f8.These were entered in error.(g4) date received by manufacturer ¿ date on initial submission should have been 11-apr-2019.
 
Event or Problem Description
An 82 y/o, 5ft 11in, 192-pound male patient underwent implantation of an equinoxe on (b)(6) 2018.The patient is reported to be very active and works out in the gym regular; however, no heavy weight lifting.In (b)(6) 2019 the patient was working out and stretching when he felt ¿something happen in his shoulder¿.Two days later he saw the doctor and an x-ray revealed disassociation of the humeral liner.On (b)(6), the patient underwent revision surgery to replace the humeral adapter tray and liner to allow the patient to return to his activities of daily living.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE REVERSE 46MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8659489
Report Number1038671-2019-00316
Device Sequence Number14022027
Product Code KWT
UDI-Device Identifier10885862086754
UDI-Public10885862086754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model Number320-46-10
Device Catalogue Number320-46-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Distributor Facility Aware Date05/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date04/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight87